# SDR DALA2018033002045

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,601 hours, 19,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE ATC ANTENNA BASE INTERNAL STRUCTURE, BS 340+17 ON THE LOWER FUSELAGE.  MAINTENANCE REPLACED THE CHANNEL IAW ERA 566519-14, REV ORIGINAL AND PRI REV.0.
